# SDR A6WA200740215

- Difficulty date: April 26, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 12,660 hours, 10,956 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD FLOOR SUPPORT ANGLE (PN 601R31148-79) BETWEEN FS 310.00 AND FS319.70 CORRODED ON AFT END.  REMOVED AND REPLACED SUPPORT (PN 601R31148-79) IAW SRM 51-23-00, SRM 51-42-06 AND DRWG 601R31148.  (K)
